# SDR 95ZZZX3105

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N317MC
- Make and model: Bolkms BK117C1
- Aircraft serial: 7505
- System (JASC): 3446 · Non Radar Weather System
- Part: Stormscope
- Part number: 78806060865
- Condition: Failed
- Location: Cockpit
- Part time: 60 hours
- Component: WX1000E
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STORMSCOPE, NO INDICATION IT IS PROCESSING.
